# SDR VJ3R2014FA0000663

- Difficulty date: November 18, 2014
- Submitted: November 18, 2014
- Operation: General aviation
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Aircraft time: 25,510 hours
- Engine: Cont IO520BB
- Engine time: 1,973 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1025
- Condition: Failed
- Location: Landing Light
- Part time: 3,233 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING LIGHT WAS INOPERATIVE.  THE TECH TROUBLESHOT THE SYSTEM AND DISCOVERED THE LANDING LIGHT FAILED.  THE TECH REPLACED THE CIRCUIT BREAKER.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
